Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: UMANO MEDICAL INC OOK SNOW; MEDICAL BED
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
UMANO MEDICAL INC OOK SNOW; MEDICAL BED
Model Number
FL36
Medical Device Problem Codes
Break (1069); Defective Component (2292)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/11/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The user establishment called the technical service of manufacturer to report about a bed with broken brake bar.He mentioned that the long bar is affected.
New Search
Submit an Adverse Event Report
Brand Name
OOK SNOW
Common Device Name
MEDICAL BED
Manufacturer
(Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA G0R 2C0
MDR Report Key
12490971
Report Number
3009591865-2021-00020
Device Sequence Number
11828227
Product Code
FNL
UDI-Device Identifier
00670482000104
UDI-Public
010067048200010411180430
Combination Product (Y/N)
N
Initial Reporter State
KS
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
09/17/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
FL36
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/19/2021
Initial Report FDA Received Date
09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1